# SDR RU3A20140324010

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N80
- Make and model: Beech 300BEECH
- Aircraft serial: FF15
- Aircraft time: 14,108 hours, 7,416 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Flex Hose
- Part number: 11791007035
- Condition: Loose
- Location: Anti-Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL WITH FULL THROTTLE APPLIED A VERY STRONG BURNING RUBBER SMELL FILLED THE COCKPIT.  THE RT ENG OTBD HOT LIP FLEX HOSE SHOWED SIGNS OF EXHAUST LEAKAGE AROUND THE CLAMP WHICH CONNECTS TO THE INLET HEAT TUBE ON THE EXHAUST STACK.  IT  APPEARED THE CONNECTOR FLANGE THREADED ONTO THE HOSE HAD BACKED OFF SLIGHTLY.
